# SDR UPS03440714

- Difficulty date: May 16, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  COCKPIT - BS 360 - 380 S1 - 2R INTERCOSTAL AFT WEB CRACKED.  SUPPORT WEB REPAIRED AS PER SRM 51-40-03 FIG 3.
